# SDR UPS98425614

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1820-1840
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EVIDENCE OF CORROSION FROM STA 1820 TO 1840 AT STRINGER 51R.  *S/D*  INSTALLED TEMPORARY REPAIR DOUBLER FOR FERRY FLIGHT TO HAVE PERMANENT REPAIR INSTALLED.  TEMP REPAIR WAS INSTALLED PER SRM 53-30-03.  FERRY PERMIT NR 9029, REF CONTROL NR UPS98425677 FOR CORRECTIVE ACTION.
